# SDR VQIA2018F00006

- Difficulty date: December 5, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMELLING AN ODOR OF BURNING PLASTIC ON SHORT FINAL, WENT AWAY AFTER LANDING.  ODOR STARTED IN REAR OF ACFT AND MOVED TO FWD.  ACCOMPLISHED TSM 05-50-00-810-831-A, NO DEFECT FOUND, NO FURTHER REPORTS ON SUBSEQUENT FLIGHTS.
